# SDR HALA2009060200225

- Difficulty date: June 2, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 23276
- Aircraft time: 67,598 hours, 30,652 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Charger
- Condition: Inoperative
- Location: Apu Battery
- Part time: 69 hours, 13 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON GROUND APU FAILED TO START W/2 ATTEMPTS RECEIVED APU FAULT EICAS MSG, ACCOMP FIM 49-11-00 FIG 105 AND FIM 49-11-00 FIG 104.  REMOVED AND REPLACED APU BATTERY CHARGER PER AMM 24-31-05.  OPS CK OK.  REMOVED AND REPLACED APU BATTERY PER AMM 24-31-04, OPS CK OK.
